m+Medelevator.RU
← Поиск публикаций
Internal medicine (Tokyo, Japan) · 2021

Atezolizumab-associated Dermatomyositis in Advanced Small-cell Lung Carcinoma.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Yamaguchi Yoshitaka, Aso Mari, Nagasawa Hikaru, Wada Manabu

Аннотация

Dermatomyositis is a rare immune-related adverse event caused by immune checkpoint inhibitors. We herein report a 75-year-old Japanese man with small-cell lung carcinoma who developed dermatomyositis after the administration of atezolizumab. He developed rashes on day 13 and myalgia and motor weakness on day 30 of the first administration of atezolizumab. Anti-transcriptional intermediary factor 1-gamma antibody was positive, and serum interleukin-6 levels were prominently elevated in the acute phase. Symptoms were improved by corticosteroid therapy. This is the first report of dermatomyositis associated with atezolizumab. Clinicians should be aware of the possibility of dermatomyositis after the administration of immune checkpoint inhibitors.

Предметные рубрики MeSH